Search Results

Filter
  • 1-4 of  4 results for ""Britten, A. J.""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

Simple A 2 -modules with a finite dimensional weight space.

  • Source: Communications in Algebra; Jan1995, Vol. 23 Issue 2, p467-510, 44p

Record details

×
Academic Journal

Prime goldie-like jordan matrix rings and the common multiple property.

  • Source: Communications in Algebra; Jan1975, Vol. 3 Issue 4, p365-389, 25p

Record details

×
Periodical

Simple A2-modules with a finite dimensional weight space

  • Source: Communications in Algebra; January 1995, Vol. 23 Issue: 2 p467-510, 44p

Record details

×
  • 1-4 of  4 results for ""Britten, A. J.""